# SDR QXEA0201274

- Difficulty date: August 20, 2002
- Submitted: August 29, 2002
- Operation: Air carrier
- Aircraft: N363PH
- Make and model: Dhav DHC8202
- Aircraft serial: 520
- Aircraft time: 9,729 hours, 13,639 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - LEFT HAND WING OUTBOARD FLAP TOP INBOARD SKIN HAS CHAFE DAMAGE AT STATION YW178.000.  REPAIRED IAW RD 8-57-1734.
